# SDR SCNA95147

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 1619
- Condition: Failed
- Location: L-2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE L-2 EMERGENCY SLIDE LIGHT INOPERATIVE.  RELAMPED THE L-2 DOOR EMERGENCY SLIDE LIGHT.  OPS CHECKED GOOD.
